# SDR AALA20130410003

- Difficulty date: April 10, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 3,311 hours, 1,292 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED LIGHTNING STRIKE ON THE FIRST OFFICERS SIDE OF THE FUSELAGE.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE RADOME AND FIVE PASSENGERS WINDOWS.  SYSTEM GROUND CHECK NORMAL OPERATION.
